# SDR CALA2022120803345

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 115,540 hours, 17,894 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SUSPECT LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILURE. PUMP REPLACEMENT REQUIRED.  REPLACED LEFT EDP PUMP ASSY IAW AMM 29-11-05-404-029-005 AND PUMP FAILED OPERATIONAL TEST. PERFORMED FIM 29-11 FAULT TREE 805 AND PER SHEET 2 BLOCK 27,  SWAPPED OPERATIONAL PRESSURIZATION SHUTOFF ENGINE GROUND IDLE RUN TEST NR 3 IAW AMM 71-00-00-795-003-N00 VALVE FROM RIGHT SYSTEM INTO LEFT POSITION AND DRY MOTOR PERFORMED. EDP OPERATED AND SUPPLIED 2840PSI AT MAX MOTOR.  LEFT EDP ASSY REPLACED REF AMM 29-11-05-004-001-005 AND AMM RIGHT SYS RESERVOIR PRESSURIZATION SHUTOFF VALVE REINSTALLED IN 29-11-05-404-029-005. PERFORMED ENGINE DRY MOTOR TEST NR 2 REF ORIGINAL POSITION.  PERFORMED FIM PRESSURIZATION SHUTOFF VALVE REPLACEMENT.
